# SDR MASA2009012200037

- Difficulty date: January 22, 2009
- Submitted: January 23, 2009
- Operation: Air carrier
- Aircraft: N508MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10087
- Aircraft time: 15,398 hours, 10,471 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ASH FLT 7253 COS-ORD.  ON T/O ROLL PIC REPORTED THAT HE GOT THE PAX DR CAUTION MSG ABORTED T/O.  MX PERFORMED OPS CHECK OF DOOR AND FOUND NO FAULTS.
